# SDR DALA2022111807429

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,513 hours, 18,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EXIT SIGN ROW 16CMISSINGBACK. CORRECTIVE ACTION: REINSTALLED EXIT SIGN ON THE BACK SIDE AT ROW 16C. OPS CKS NORMAL. (2498255)
